mental-health-icon
Hallucinations at night
I've been taking the above mentioned medicines for a month now. And every time I go to bed, I get these weird hallucinations. It has been happening to me every night. My psychiatrist says it's nothing to worry about but I believe I was in a far better mental state prior to taking these medicines.
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Ms. Vidhi Shah Prabhu
Clinical Psychologist 8 yrs exp Ahmedabad
Hi, what kind of hallucinations do you face? Are sure you are hallucinating? If you are feeling uncomfortable due to the medications you should visit another psychiatrist for a second opinion soon. Use the practo search engine to find a psychiatrist near you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.